# SDR UALA2011081504305

- Difficulty date: August 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,502 hours, 11,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1H AFT EEL LIGHT MISSING.  REPLACE SEAT 1H AFT EEL LIGHT, OPS CHECK GOOD.
